# SDR AALA20140323002

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 105,435 hours, 16,941 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT MID GALLEY FWD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT DOES NOT TEST.  REPLACE LT MID GALLEY FWD EMERGENCY FLASHLIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
